# SDR AALA202206131728

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 60,952 hours, 25,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD SERVICE DOOR GIRT BAR CLIPS FOR UNARMED POSITION LOOSE. ADJUSTED GIRT BAR CLIPS. OPERATIONAL CHECK GOOD.
